# SDR ABXA20250715161

- Difficulty date: July 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 95,113 hours, 24,923 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 2156204A
- Part serial: 410
- Condition: Defective
- Location: Zone 100
- Part time: 35,854 hours, 26,923 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BELOW 1000 FT ON FINAL APPROACH INTO CVG, RECEIVED A FWD EQPT SMOKE EICAS MESSAGE.  LANDED WITHOUT INCIDENT.  CALLED CFR.  CFR VERIFIED THERE WAS NO SMOKE OR FIRE.  MAINTENANCE T/S, DETERMINED INTERMITTENT SMOKE INDICATION FROM TS164, E/E SMOKE DETECTOR.  REMOVED AND REPLACED SMOKE DETECTOR.  CONDUCTED TEST PER IAI MM SUPP 21-58-00 AND AMM 21-58-00.  OPS TEST OK.  AIRCRAFT RETURNED TO SERVICE.  A/C VERIFIED ETOPS 180.
